# SDR JR2R20220810974

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 13,775 hours, 8,013 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Seal
- Part number: 14G0410206
- Condition: None
- Location: Zone 600
- Part time: 13,775 hours, 8,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG O/B T/R FIRE SEALS FAILED GAP CHECK
